# SDR P5CA9801583

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF RT WING L/E PANEL I/B OF NR 3 ENG PYLON SURFACE CRACKED JUST BESIDE PREVIOUS REPAIR.  REMOVED DAMAGED AREA AND REPAIRED AREA IAW SRM 51-40-12.
